WORK HARD, PLAY HARD

 

    Come join two of y7’s baddest yoga teachers: Stephanie LaSpina and Casey Layne Anderson—as well as co-founder Sarah Levey—on our first ever yoga retreat! The trip will span 7 days and 6 nights, from January 29-February 4th, 2017, in Montezuma Costa Rica at the stunning Sanctuary at Two Rivers. Itinerary will include daily WeFlowHard classes in the jungle and afternoons by the beach. The trip will come with high quality amenities that include: 3 daily delicious, organic meals, unlimited local organic beverages and snacks and ultra-filtered high vibration spring water for drinking and bathing. Accommodations include: double occupancy lodging in a luxury jungle loft or studio house, daily housekeeping, luggage concierge and exclusive access to the 40 acre nature preserve. The entire property features a variety of activities spanning: hiking trails, tropical gardens, fruit orchard, rivers, waterfalls, swimming pool, sun deck, yoga pagoda, screen meditation room and hammock garden. Proposed itinerary is below, but you are free to make it your own by participating only in what interests you!

    For any questions, to sign up, or setup a payment plan please contact: Stephanie@y7-studio.com

     

    SUNDAY 1/29:

    • Mid afternoon – Arrive in Tambor
    • Take shuttle bus arranged by Y7 to Sanctuary at Two Rivers, must arrive before 4pm so please plan your travel itinerary accordingly
      • (Please wear your river shoes (with good drainage) upon arrival for a 15 minute guided nature walk up jungle paths and river crossings into the heart of The Sanctuary at Two Rivers. You will be escorted directly to your Jungle Loft where your luggage will be waiting)
    • 4pm – Settle in and unwind with a cup of coffee or tea and a fresh piece of fruit or organic granola bar
    • 5pm – Choose to partake in our first yoga class led by Casey aimed at getting your body open and feeling good after a long trip (class is 75 minutes long to ensure lots of time to get blissed out before dinner)
    • 7pm – Our first family dinner together at the retreat site
    • 8:30pm - Enjoy a glass of wine or tea with the group as we relax around the pool

    MONDAY 1/30:

    • 7:45am – Good Mornin’ 60 minute vinyasa class led by Stephanie aimed at building sweat, strength and openness throughout the body
    • 9am – Breakfast & Group Intention Setting Discussion at the retreat site
    • 11am – Waterfall Wellness Ritual which includes a full body cleansing and exfoiliating treatment using indigenous fruits, flowers, oils and herbs, a guided river hike, waterfall climb, meditation, sacred mineral pool plunge and healing abhyanga. (no extra charge) https://vimeo.com/146459215 (aprx 2 hours)
    • 2pm – Lunch back at the retreat site
    • 3pm – Group 30 minute walk down to the local beach (2 hours)
    • 5:30pm – Evening 90 minute vinyasa class led by Casey aimed flowing, restoring, unwinding, deep stretching and guided meditation
    • 7pm – Dinner at the retreat site
    • 8:30pm – Music, games and wine on site!

    TUESDAY 1/31:

    • 7:45am – Good mornin’ 60 minutes WeFlowHard vinyasa class led by Casey. Expect a beat bumpin’ sweat drippin experience
    • 9am – Breakfast & Group Intention Setting Discussion at the retreat site
    • 11am – Day Trip to surf town Santa Teresa with Sarah, Steph and Casey! 40 minute taxi ride ($20 pp). Option to partake in surf lessons for $50 per person, or just swim in the ocean and hang at the beautiful beach with a cervasa in hand and friends by your side. Stay in Santa Teresa for a local delicious lunch in town and hitch a ride back in the taxi at sunset, around 5:30pm
    • 2pm – Lunch served at the retreat site those who did not come on the day trip
    • 6pm – Evening 60 minute vinyasa class led by Stephanie aimed at generating lightness in the body and mind
    • 7pm – Dinner at the retreat site
    • 8:30pm – Music, games and wine on site!

    WEDNESDAY 2/1:

    • Optional Zip-Lining trip with Sarah! ($55 per person) – breakfast for those partaking in this adventure will be served at 7:30 to get you ready for an 8am shuttle bus that will take you only 15 minutes away for your tree top adventure. You will arrive back at The Sanctuary at 12:30pm
    • 7:45am – Good mornin’ 60 minute traditional WeFlowHard class led Stephanie. Expect a beat bumpin’ sweat drippin experience
    • 9am – Breakfast & Group Intention Setting Discussion at the retreat site
    • 11am – Pool time at the Sanctuary or a 30 minute walk to the local beach
    • 2pm – Lunch at the retreat site
    • 3pm – Optional body work experiences – 15 or 30 min head, neck and shoulder massage; 30 min cupping; essential therapeautic massage, coconut citrus salt glow 
    • 5pm – Workshop time with Casey, 2 hours of fun and exhilarating partner yoga!
    • 7pm – Dinner
    • 8:30pm – Dancing and Drinks in the local town

    THURSDAY 2/2:

    • 7:45am – Good mornin’ 60 minute WeFlowHard vinyasa class led by Casey. Expect a beat bumpin’ sweat drippin experience
    • 9am – Breakfast & Group Intention Setting Discussion at the retreat site
    • 11am – Waterfall hike in Montezuma with Sarah!! (noextra charge)
    • 2pm – Lunch served at the retreat site those who did not come on the day trip
    • 5pm – Workshop time with Stephanie! A 2 hour practice that includes a vigorous flow to heat up the body then a breakdown of some tricky but fun shapes like headstand, forearm stand and chin stand
    • 7pm – Dinner at the retreat site
    • 8:30pm – Music, games and wine on site!

    FRIDAY 2/3:

    • 7:45am – Good mornin’ 60 minutes WeFlowHard vinyasa class led by Stephanie. Expect a beat bumpin’ sweat drippin experience
    • 9am – Breakfast & Group Intention Setting Discussion at the retreat site
    • 11am – Free time! Option to stay by the pool, walk to the beach or do whatever you’d like
    • 2pm – Lunch served at the retreat site those who did not come on the day trip
    • 5pm – Blissed out magical 2 hour experience led by Casey. Sweaty vinyasa flow, juicy yin and restorative and an out of this world guided meditation
    • 7pm – Dinner at the retreat site
    • 8:30pm – Dancing and drinks at the local town

    SATURDAY 2/4:

    • 7:30am – Sweet goodbye 90 minute class co-taught by Stephanie & Casey
    • 9am – Breakfast & Trip Reflection Discussion on the retreat site
    • 10am – Check-out

    SELF INVESTMENT:

    • The cost of the retreat is $2,200.00 paid to Y7 

    THE FINE PRINT:

    • The cost of the retreat does not cover flights, transportation within Costa Rica (outside of The Sanctuary), Entry/Exit Fees from the country ($29.00 per person), or optional excursions and spa services
    • There is a recommended hotel staff gratuity expected at the end of your stay ($10/night, per person)